# SDR MALA975614

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829MA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ground Lock
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3318 - AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND NOSE GEAR GROUND LOCK EXTENDED, RESET GROUND LOCK.  ALL CHECKS GOOD.  (X)
